MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 M12
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that during an emergent coronary angiography, while the table was tilted, the patient required cardiopulmonary resuscitation (cpr).At the physician¿s request, cpr was temporarily paused to allow imaging of the coronary arteries.When an attempt was made to reposition the table, it began to free float.According to the report, assessment of the patient¿s coronary artery status was not possible because disengaging the table motor would have required restarting the system and re-establishing the imaging table geometry, during which cpr could not have been performed.Cpr resumed, and two nurses manually held the table in position.The report further indicated that the patient passed away; however, no additional details have been provided to date.An investigation into this complaint has been initiated by philips.
 
Additional Manufacturer Narrative
Philips has received additional information regarding the reported event.According to the head physician at the customer site, the patient passed away due to a myocardial infarction, and the system did not contribute to the patient outcome.The investigation into this complaint remains ongoing, and a final report will be provided upon completion.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24307257
Report Number3003768277-2026-100650
Device Sequence Number14768786
Product Code OWB
UDI-Device Identifier00884838085251
UDI-Public(01)00884838085251
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K163715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAZURION 7 M12
Device Catalogue Number722078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/23/2026
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown